CSpace

Browse/Search Results:  1-10 of 76 Help

Selected(0)Clear Items/Page:    Sort:
mg1重试排队系统的渐近稳定性 期刊论文
数学的实践与认识, 2014, 卷号: 44, 期号: 17, 页码: 163
Authors:  高超;  朱广田
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
M/G/1重试排队系统的渐近稳定性 期刊论文
数学的实践与认识, 2014, 页码: 163
Authors:  高超;  朱广田
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
M/G/1重试排队系统  虚轴  谱分布  渐近稳定性  
具有剩余寿命且排队空间有限的M/G/1排队模型非负解的存在唯一性 期刊论文
数学的实践与认识, 2012, 卷号: 024, 期号: 007, 页码: 163
Authors:  杨利娟;  赵志欣;  朱广田
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
banach空间中具有耗散特征的无穷小生成元 期刊论文
四川师范大学学报自然科学版, 2012, 卷号: 035, 期号: 002, 页码: 177
Authors:  陶有德;  于景元;  朱广田
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Global stability of an age-structured sir epidemic model with pulse vaccination strategy 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2012, 卷号: 25, 期号: 3, 页码: 417-429
Authors:  Liu Helong;  Yu Jingyuan;  Zhu Guangtian
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
INFECTION-AGE  THRESHOLD  MEASLES  Impulsive differential equations  impulsive period  infection age  infection-free situation  optimal vaccination strategy  
On state feedback and pole assignment of the second order coupled singular distributed parameter systems in Hilbert space 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2011, 卷号: 24, 期号: 3, 页码: 457-465
Authors:  Ge, Zhaoqiang;  Zhu, Guangtian;  Feng, Dexing
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Second order coupled singular distributed parameter systems  state feedback  pole assignment  
Well-posedness and stability of the repairable system with N failure modes and one standby unit 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2011, 卷号: 375, 期号: 1, 页码: 174-184
Authors:  Zheng, Fu;  Zhu, Guangtian;  Gao, Chao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Repairable system  c(0) Semigroups  Well-posedness  Asymptotic stability  Strictly dominant eigenvalue  Exponential stability  
Stability analysis of a new kind n-unit series repairable system 期刊论文
APPLIED MATHEMATICAL MODELLING, 2011, 卷号: 35, 期号: 1, 页码: 202-217
Authors:  Guo, Lina;  Xu, Houbao;  Gao, Chao;  Zhu, Guangtian
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Availability  C(0)-semigroup theory  Asymptotic stability  Steady-state solution  Reliability indices  
退化C_0-半群族的指数稳定性 期刊论文
数学学报, 2011, 卷号: 054, 期号: 001, 页码: 89
Authors:  葛照强;  朱广田;  冯德兴
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
具有剩余寿命的M/G/1/K排队模型非负解的存在唯一性 期刊论文
应用泛函分析学报, 2011, 卷号: 013, 期号: 004, 页码: 413
Authors:  赵志欣;  郭丽娜;  杨利娟;  朱广田
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10